RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 43, Number 1, Pages 32–38 (Mi tmf2552)  

This article is cited in 1 scientific paper (total in 1 paper)

Quasiasymptotic behavior of Fourier hyperfunctions

V. V. Zharinov


Abstract: Quasiasymptotics of Fourier hyperfunctions of the class $\vec\Lambda'(\mathscr C)$ is studied with respect to automodel functions, in particular, the connection between the quasiasymptotics and the behaviour of the Laplace transformation in the complex neighbourhood of the zero point.

Full text: PDF file (931 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 43:1, 302–306

Bibliographic databases:

Received: 12.02.1979

Citation: V. V. Zharinov, “Quasiasymptotic behavior of Fourier hyperfunctions”, TMF, 43:1 (1980), 32–38; Theoret. and Math. Phys., 43:1 (1980), 302–306

Citation in format AMSBIB
\Bibitem{Zha80}
\by V.~V.~Zharinov
\paper Quasiasymptotic behavior of Fourier hyperfunctions
\jour TMF
\yr 1980
\vol 43
\issue 1
\pages 32--38
\mathnet{http://mi.mathnet.ru/tmf2552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=570939}
\zmath{https://zbmath.org/?q=an:0444.46033|0458.46026}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 43
\issue 1
\pages 302--306
\crossref{https://doi.org/10.1007/BF01018460}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KR23100003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2552
  • http://mi.mathnet.ru/eng/tmf/v43/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorems for generalized functions”, Russian Math. Surveys, 71:6 (2016), 1081–1134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:170
    Full text:61
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019